# SDR SWAA2024050170686

- Difficulty date: April 5, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 19,644 hours, 9,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: UNKNOWN
- Condition: Missing
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CAP STRIP SPLICE AT FLOOR PANEL 120CF MISSING.<[01] REPLACED LH CAP STRIP SPLICE AT FLOOR PANEL 120CF PER 25-52-10-420-012.;[02] VERIFIED REPLACEMENT OF L/H CAP STRIP SPLICE AT FLOOR PANEL 120CF PER 25-52-10-420-012.
